Time-dependent Schrodinger perturbations of transition densities

Bogdan K, Hansen W, Jakubowski T (2008)
In: Studia Mathematica. Studia mathematica, 189(3). Warszawa: Polska Akademia Nauk, Instytut Matematyczny: 235-254.

Konferenzbeitrag | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogdan, Krzysztof; Hansen, WolfhardUniBi; Jakubowski, Tomasz
Abstract / Bemerkung
We construct the fundamental solution of partial derivative(t) - Delta(y) - q(t, y) for functions q with a certain integral space-time relative smallness, in particular for those satisfying a relative Kato condition. The resulting transition density is comparable to the Gaussian kernel in finite time, and it is even asymptotically equal to the Gaussian kernel (in small time) under the relative Kato condition. The result is generalized to arbitrary strictly positive and finite time-nonhomogeneous transition densities on measure spaces. We also discuss specific applications to Schrodinger perturbations of the fractional Laplacian in view of the fact that the 3P Theorem holds for the fundamental solution corresponding to the operator.
Stichworte
conditional process; relative Kato condition
Erscheinungsjahr
2008
Titel des Konferenzbandes
Studia Mathematica
forms.conference.field.series_title_volume.series_title.label
Studia mathematica
Band
189
Ausgabe
3
Seite(n)
235-254
ISSN
0039-3223
Page URI
https://pub.uni-bielefeld.de/record/1634857

Zitieren

Bogdan K, Hansen W, Jakubowski T. Time-dependent Schrodinger perturbations of transition densities. In: Studia Mathematica. Studia mathematica. Vol 189. Warszawa: Polska Akademia Nauk, Instytut Matematyczny; 2008: 235-254.
Bogdan, K., Hansen, W., & Jakubowski, T. (2008). Time-dependent Schrodinger perturbations of transition densities. Studia Mathematica, Studia mathematica, 189, 235-254. Warszawa: Polska Akademia Nauk, Instytut Matematyczny. https://doi.org/10.4064/sm189-3-3
Bogdan, K., Hansen, W., and Jakubowski, T. (2008). “Time-dependent Schrodinger perturbations of transition densities” in Studia Mathematica Studia mathematica, vol. 189, (Warszawa: Polska Akademia Nauk, Instytut Matematyczny), 235-254.
Bogdan, K., Hansen, W., & Jakubowski, T., 2008. Time-dependent Schrodinger perturbations of transition densities. In Studia Mathematica. Studia mathematica. no.189 Warszawa: Polska Akademia Nauk, Instytut Matematyczny, pp. 235-254.
K. Bogdan, W. Hansen, and T. Jakubowski, “Time-dependent Schrodinger perturbations of transition densities”, Studia Mathematica, Studia mathematica, vol. 189, Warszawa: Polska Akademia Nauk, Instytut Matematyczny, 2008, pp.235-254.
Bogdan, K., Hansen, W., Jakubowski, T.: Time-dependent Schrodinger perturbations of transition densities. Studia Mathematica. Studia mathematica. 189, p. 235-254. Polska Akademia Nauk, Instytut Matematyczny, Warszawa (2008).
Bogdan, Krzysztof, Hansen, Wolfhard, and Jakubowski, Tomasz. “Time-dependent Schrodinger perturbations of transition densities”. Studia Mathematica. Warszawa: Polska Akademia Nauk, Instytut Matematyczny, 2008.Vol. 189. Studia mathematica. 235-254.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar